# SDR DALA2019110506453

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 64,213 hours, 29,457 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850004303
- Condition: Smoke
- Location: Cockpit
- Part time: 43,779 hours, 4,747 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3260 - SMOKE - ON APPROACH, ACRID ELECTRICAL ODOR IN FLIGHT DECK, SMOKE FROM FCU (FLIGHT CONTROL UNIT) ABOVE AND BELOW ALTITUDE WINDOW WITH ASSOCIATED ECAM WARNING: AUTO FLT FCU 1 FAULT. SMOKE DISSIPATED BUT BURNED ODOR PERSISTED UNTIL LANDING. CORRECTIVE ACTION - REPLACED FCU, INSPECTED CENTER PANEL LIGHTS AND RHEOSTAT BELOW FCU. CENTER GLARE SHIELD FLOOD LIGHT INOPERATIVE. REPLACED LIGHTING CONTROLLER 30LF.
